# SDR VNAA2017021400023

- Difficulty date: February 14, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 32,034 hours, 23,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Part number: 533443
- Part serial: B0176
- Condition: Inoperative
- Location: Mlg
- Part time: 32,033 hours, 23,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. REMOVED AND REPLACED THE LANDING GEAR SELECTOR.
